# SDR IPXA2021111976139

- Difficulty date: November 11, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 20,209 hours, 12,153 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Angle
- Part number: 2024T3032C
- Part serial: NA
- Condition: Cracked
- Location: Fr86-Fr87 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FUSELAGE INTERNAL STRUCTURE BTW FR86 AND FR87 BTW STRG 30 RH AND STRG 35RH STRG 35RH STRUCTURE CRACKEDFABRICATED IAW SRM 51-27-10,51-26-11,INSTALLED IAW SRM 51-40-21
